Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111709
Title: Transition Density Estimation for Stochastic Differential Equations Via Forward-reverse Representations
Authors: Milstein, G. N.
Schoenmakers, J. G. M.
Spokoiny, V.
Issue Date: 2004
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Citation: Milstein G. N. Transition Density Estimation for Stochastic Differential Equations Via Forward-reverse Representations / G. N. Milstein, J. G. M. Schoenmakers, V. Spokoiny // Bernoulli. — 2004. — Vol. 10. — Iss. 2. — P. 281-312.
Abstract: The general reverse diffusion equations are derived and applied to the problem of transition density estimation of diffusion processes between two fixed states. For this problem we propose density estimation based on forward-reverse representations and show that this method allows essentially better results to be achieved than the usual kernel or projection estimation based on forward representations only. © 2004 ISI/BS.
Keywords: FORWARD AND REVERSE DIFFUSION
MONTE CARLO SIMULATION
STATISTICAL ESTIMATION
TRANSITION DENSITY
URI: http://hdl.handle.net/10995/111709
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 33644476835
ISSN: 1350-7265
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-33644476835.pdf265,84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.